# SDR AALA202208105520

- Difficulty date: July 27, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER RIB AT STA 101.9 FITTING COMMON TO RIB AND AFT SPAR IS CRACKED. INSTALLED MANUFACTURED BRACKET/FITTING PER EA 337878.
